# SDR I5EA2023083000026

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N916SC
- Make and model: Boeing 737-86J
- Aircraft serial: 30498
- Aircraft time: 64,049 hours, 26,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STR 1L STA 400+6.  W/O NUMBER:  HT339 – 30007.  REPAIR OF LIGHNING STRIKE DAMAGE USING SRM GUIDELINES AND CUSTOMER SERVICE REPAIR INSTRUCTIONS DOC# CS-30498-004, AT STR 1L STA 400+6.
